905.866 medical & health answers

Bleeding after abortion pill answers (364)

Page 1 from 37 Next >
Q: 

bleeding after abortion pills

A: Dear Mary, It is common and normal to have bleeding that stops for weeks, and then starts again after taking the abortion pills.  Blood flow that is like a period is normal.  Blood that is red like a period, or brown, like discharge is normal. Sometimes the blood flow can be much heavier, and have clots.  This is also normal. The bleeding can happen daily, or it can stop and start.   Irregular bleeding from the abortion pills can go on for weeks to months.  The average length of irregular bleeding is 6 weeks.  This kind of
Q: 

bleeding after abortion pill

A: Dear Andrew, It is common and completely normal to bleed for weeks to months after the abortion pill.  The bleeding can be like a period, or come and go, or be spotting.  It can be red, pink, brown.  It can be clots.  This is all normal.  The AVERAGE length of bleeding after the abortion pill is 6 weeks - which means 50% of women bleed longer than 6 weeks.  Her period will come back to normal in the next few months. There is more information on our website: http://www.earlyabortionoptions.com - go to making your decision and
Q: 

bleeding after abortion pill, cramping after abortion pill

A: Dear Mary, Thank you for your question about bleeding and cramping after the abortion pill. It is common and normal to have bleeding that stops for weeks, and then starts again after taking the abortion pill.  Sex stimulates the uterus to contract, and helps the uterus to expel any residual blood, tissue, or clots that are remaining in the uterus.  This should be seen as a positive sign, and need not make you worry.  Cramping that comes and goes is normal.  Cramping that is constant for more than 24 hours, keeps getting worse and does not respond to 800 mg of ibuprofen...
Q: 

bleeding after abortion pill, RU 486

A: Dear Jancy, The bleeding you are describing after taking the abortion pill (Ru 486) seems lengthy, and you should probably get a check up by the doctor who gave it to you.  Long term bleeding after the abortion pill is the most common complaint of women who try this method.  Intermittent bleeding, including clots, dark blood, red blood, spotting, heavy bleeding - is all normal, and can last for 1-2 months after taking the abortion pill.  However, there...
Q: 

bleeding after abortion pills?

A: Hello, aanchal, Please don"t take any more misoprostol. It can kill you. It should never be taken by a pregnant woman! The company that is selling these pills is totally unscrupulous. Mifepristone is also dangerous. If you are still pregnant, please leave things alone and go see a decent doctor. A person who would offer you an abortion doesn"t have your personal well being at heart. abortion is dangerous, and violates medical ethics. If you need help because you are pregnant, please go here: http://www.heartbeatinternational.org/worldwide_directory.asp Choose "India" from the country list. Click on "Details" for contact information. If you don"t have any organization near you, call the closest one and...
Q: 

Excercise after Medical abortion, pain and bleeding after abortion pill

A: Dear Rachel, It is common and normal to have cramping and bleeding after working out the first few times after any time of abortion, including the abortion pill.  It is fairly common for there to be blood, clots, and even somtimes a minimal amount of menstrual tissue (looks like white or brown paper wet paper towel) remaining in the uterus after the abortion.  When you exercise, your uterus is stimulated to contract (causing cramping), and this helps expel whatever is in your uterus.  There is nothing to be concerned about, in fact it"s healthy.  You can go ahead and use...
Q: 

Still pregant after abortion pill

A: No, your actions would not cause the *abortion not to work, but they do put you at greater risk for infections of th cervix and uterus, which could be a very serious matter in itself. It"s even more urgent for you to see a doctor immediately, and tell him/her that you used tampons and also that water may have gotten into your vagina when your cervix wasn"t fully closed (happens when you swim or take baths). See, ANYTHING you put in your vagina when your cervix is relaxed can lead to infections, unless it is sterilized first - but tampons and swimming pool water are not sterilized at all. It"s incredible that the clinic did not give you any instructions regarding aftercare. That was extremely unprofessional and even dangerous. Can you...
Q: 

Period after abortion pill

A: Dear Jill, It is common and normal to have a delayed period after the abortion pill.  However, as you say, nothing is 100% - so you should get a pregnancy test from a pharmacy and check it to be sure the abortion pill was successful.  The pregnancy test should be negative by now. As long as it is negative, there is nothing to worry about.  Your period will eventually come back to normal. It is very unfortunate that the clinic made you feel shameful.  Unfortunately, I hear this all too often.  You are a normal woman who went through a common and normal experience of dealing with an unwanted pregnancy.  Hopefully in the future we will...
Q: 

bleeding, cramping, continuing pregnancy after abortion pill

A: Dear Lian, Thank you for your question about bleeding and cramping and possibility of continuing pregnancy after the abortion pill. You should definitely see a doctor, to make sure that the pregnancy didn"t continue. The failure rate for the abortion pill is 2-5%. You should not wait until the pregnancy hormones decline - it can take up to 1-2 months to have a negative pregnancy test after the abortion pill.  I am disappointed to hear that the doctor would not see you because they did not administer the abortion
Q: 

medical abortion and periods, clots after abortion pill

A: Dear Jack, The bleeding you are describing sounds completely normal.  Irregular bleeding is common and normal after the abortion pill, and can last for months.  You should continue to take your birth control pill as directed.  Do not stop it!  The most common mistake I see is that people stop taking their birth control pills to get their period, and then they get pregnant.  Your period will come back to normal in the next month or two.  It"s best to ignore the bleeding, and just take the pills as directed.   As far as the severe...
 
Contact us   |   Disclaimer & Privacy Policy   |